Théorème de Desargues
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1864)
- Volume: 3, page 202-217
- ISSN: 1764-7908
Access Full Article
topHow to cite
topPoudra. "Théorème de Desargues." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 3 (1864): 202-217. <http://eudml.org/doc/97841>.
@article{Poudra1864,
author = {Poudra},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {202-217},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Théorème de Desargues},
url = {http://eudml.org/doc/97841},
volume = {3},
year = {1864},
}
TY - JOUR
AU - Poudra
TI - Théorème de Desargues
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1864
PB - Carilian-Goeury et Vor Dalmont
VL - 3
SP - 202
EP - 217
LA - fre
UR - http://eudml.org/doc/97841
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.